# SDR EIA2005013

- Difficulty date: February 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERIOR, L/E NOSE IS CRACKED AT FASTENER HOLE 10 INCHES LONG AT WS 200.0.  HOT BONDED METAL TO METAL REPAIR MADE TO RT WING L/E NOSE AT WS 200.0 PER ECRA 471-57-241-2 AND 747 SRM 51-40-06 PG 23.
